| Model Number |
1012631-29 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties and subsequent treatment including removal of foreign body appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a left common iliac artery.The 8.0x29mm omnilink elite stent was attempted to be advanced; however, met resistance with anatomy before reaching the target lesion and the stent dislodged.The stent was removed via snare.Further dilatation was performed and a new omnilink stent was used to successfully complete the procedure.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.